# SDR 95ZZZX3319

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900HC
- Make and model: Amd FALCON900
- Aircraft serial: 68
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lighting Tube
- Part number: 5100D10
- Condition: Overheat
- Location: Cabin
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FALCON 900 C-INSPECTION, THE CABIN DECORATIVE WINDOW PANELS WERE REMOVED.  CABIN FLUORESCENT LIGHTING TUBE END FITTING INSULATORS WERE DISCOLORED AND CRACKED.  FABRIC ON THE DECORATIVE WINDOW PANEL WAS CHARRED IN 5 PLACES.  LIGHT BULBS HELD IN POSITION WITH TYE-WRAPS AROUND TUBE INSULATORS WHICH WERE FOUND DISCOLORED AND BRITTLE.  THERE ARE 16 TUBE END FITTINGS INSULATORS PER SIDE.  LIGHT BULBS ARE LOCATED BETWEEN FRAME 9 (STA 152.38) THROUGH FRAME 22 (STA 451.80).  FALCON JET 900 CUSTOMER INFORMATION BULLETIN DATED JULY, '91, REV 1 STATES 'THAT DISCOLORED AND CRACKED INSULATORS ARE ALLOWABLE'.  THE C.I.B. PROVIDES FOR A TEMPORARY REPAIR UNTIL REPLACEMENT.
